# SDR IPXA2025103146907

- Difficulty date: October 14, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724007320100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E UPPER SKIN CHANNEL BELOW THE NO.3 SPOILER I/B HINGE IS CRACKED.   DOT NO. 17-22.  INSTALLED WEB IAW A300-600 SRM 51-40-21.
